MAUDE Adverse Event Report: ETHICON INC. ETHLN GRN 18IN 5-0 S/A P-3 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN GRN 18IN 5-0 S/A P-3 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number G698G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned.Additional information provided: were fragments generated? --> no, if yes, were they removed easily without additional intervention? --> unknown, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, is the patient part of a clinical study.Unknown.Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.1.What was the exact issue (did the suture got broken or did the suture pull off from the needle)? please clarify: answer: suture pull off from needle (ie detached from the swage end).2.Could you please clarify if the patient suffered from any signs or consequences due to the issue? please provide more information.Answer: patient did not suffered from any signs or consequences.3.Was there any change in the patient¿s post-operative care due to the prolonged procedure? answer: no.4.Were there any unexpected outcomes or complications as a result of the prolonged surgery time? answer: no.5.How long (in minutes) did the surgery prolong? answer: 6.What tissue was being sutured when the event occurred? answer: skin.7.Was additional dissection required in other organs/tissues other than the target tissue? answer: no.8.Was there any change in the patient's post-operative care due to the prolonged procedure? answer: no.9.What is the source of information for the queries above? answer: provided by staff nurse in charge at hospital.10.Device follow-up: is the product still available for return? answer: yes, available.Device will be shipped.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown plastic surgery on (b)(6) 2023 and suture was used.Suture thread detached from swage.Opened a new suture pack, procedure was successfully completed.There were no reported adverse patient consequences.Additional information has been requested.

Brand Name
ETHLN GRN 18IN 5-0 S/A P-3 PRM MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17760551
Report Number2210968-2023-06806
Device Sequence Number7172981
Product Code GAR
UDI-Device Identifier10705031037649
UDI-Public10705031037649
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG698G
Device Lot NumberSGBJJK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown